MathSciNet Relay Station
MathSciNet bibliographic data
MR1485482 46B20 (46B10)
Jiménez Sevilla, M.; Moreno, J. P. A note on norm attaining functionals. Proc. Amer. Math. Soc. 126 (1998), no. 7, 1989–1997.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement